# SDR REXA2015032400341

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 17,315 hours, 11,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT EMER LIGHTS DO NOT STAY ON WHEN TESTED.  CHANGED EMER LIGHT BATTERIES IAW AMM 25-60-03.  PERFORMED OPERATIONS CHECK IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
